# SDR JJBA20140515007

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,527 hours, 33,323 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN ABOVE ROW 18 BACKWARDS.  REMOVED & INSTALLED PROPERLY.
